# SDR 2001F00620

- Difficulty date: September 27, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 53265
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1345
- Condition: Worn
- Location: Freewheel Unit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OVERHAUL, DRIVE SPLINES WORN BELOW MINIMUM LIMITS.  (M)
